# SDR BIGA20160114001

- Difficulty date: January 11, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N263MC
- Make and model: Dorner DO228202
- Aircraft serial: 8141
- Aircraft time: 11,107 hours, 14,835 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 10A367150312
- Condition: Worn
- Location: Bleed Air Sys
- Part time: 11,108 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT WAS PERFORMING A NIGHT CURRENCY FLIGHT, AS HE BEGAN HIS FINAL APPROACH THE LT ENG FIRE WARNING CAME ON.  THE PILOT PULLED BACK POWER & THE FIRE LIGHT WENT OUT BELOW 40% TORQUE.  PUSHING THE POWER UP CAUSED THE LIGHT TO COME BACK ON.  THE PILOT LANDED WITHOUT INCIDENT.  INSPECTED THE ACFT, NO HEAT DAMAGE, OR FIRE COULD BE FOUND & THE SYS GND TESTED NORMAL.  THE ACFT WAS GND RUN & THE PROBLEM COULD NOT BE DUPLICATED.  FOUND ONE BLEED AIR DUCT COUPLING & CONNECTOR SEEMED LOOSE GOING FROM THE ENG COMPARTMENT INTO THE AIRFRAME.  THE SYS WAS PRESS CHECKED & FOUND EXCESSIVE LEAKAGE.  THIS BLEED AIR LEAKAGE WAS INLINE WITH THE FIRE DETECTION WIRE LOOP.  THE COUPLING SEALS WERE REMOVED & FOUND TO BE WORN & HARD.  THE SEALS IN THE COUPLER & CONNECTOR WERE REPLACED & THE ACFT WAS GND RUN & TESTED NORMAL.
